# SDR 2000UALA00258

- Difficulty date: May 16, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N307UA
- Make and model: Boeing 737322
- Aircraft serial: 23668
- Aircraft time: 40,942 hours, 23,621 cycles
- Engine: Ge CFM56*
- System (JASC): 2121 · Air Distribution Fan
- Part: Relay
- Part number: BACR13CF2AB
- Condition: Failed
- Location: Equip Cooling
- Stage of operation: NR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

RETURNED TO THE FIELD AT DEN WHEN BOTH EQUIPMENT COOLING FANS WERE INOPERATIVE.  *S/D*  FOUND THE EQUIPMENT COOLING EXHAUST LOW FLOW INDICATION RELAY FAILED.  REPLACED THE EQUIPMENT COOLING EXHAUST LOW FLOW INDICATION RELAY.
